Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2015, 4:48 PM CDT for Hodgeman County, Ness County, Rush County, Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 4:48 PM CDT (21:48 UTC)
- Expired
- May 7, 2015, 5:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Hodgeman County, KS, Ness County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 74 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:52 PM CDT | HAIL 1.5 | 12 Ssw Bazine, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS53 KDDC 072148
SVRDDC
KSC083-135-165-072245-
/O.NEW.KDDC.SV.W.0055.150507T2148Z-150507T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...
NORTHEASTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF GRAY...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BAZINE AND ALEXANDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9948 3835 9957 3835 9959 3833 9959
3817 9968 3822 9989 3858 9981
TIME...MOT...LOC 2147Z 197DEG 13KT 3827 9976
HAIL...1.25IN
WIND...60MPH
$$
RUSSELL2 follow-up statements
275
WWUS53 KDDC 072222
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
522 PM CDT THU MAY 7 2015
KSC083-072232-
/O.CAN.KDDC.SV.W.0055.000000T0000Z-150507T2245Z/
HODGEMAN KS-
522 PM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3850 9948 3835 9957 3835 9959 3833 9959
3832 9962 3835 9976 3858 9981
TIME...MOT...LOC 2222Z 207DEG 20KT 3839 9965
$$
KSC135-165-072245-
/O.CON.KDDC.SV.W.0055.000000T0000Z-150507T2245Z/
RUSH KS-NESS KS-
522 PM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN RUSH AND SOUTHEASTERN NESS COUNTIES...
AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BAZINE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAZINE AND ALEXANDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9948 3835 9957 3835 9959 3833 9959
3832 9962 3835 9976 3858 9981
TIME...MOT...LOC 2222Z 207DEG 20KT 3839 9965
HAIL...1.25IN
WIND...60MPH
$$
RUSSELL227
WWUS53 KDDC 072244
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT THU MAY 7 2015
KSC135-165-072253-
/O.EXP.KDDC.SV.W.0055.000000T0000Z-150507T2245Z/
RUSH KS-NESS KS-
544 PM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSH AND
SOUTHEASTERN NESS COUNTIES WILL EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3850 9948 3835 9957 3835 9959 3833 9959
3832 9962 3835 9976 3858 9981
TIME...MOT...LOC 2243Z 197DEG 13KT 3839 9965
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:47 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 7, 3:47 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 347 PM CDT THU MAY 7 2015 ...UPDATED FOR SHORT TERM... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 342 PM CDT THU MAY 7 2015 SOUTHWESTERLY UPPER LEVEL FLOW WILL PERSIST INTO FRIDAY AHEAD OF AN UPPER LOW MOVING TOWARD THE FOUR CORNERS REGION. A FRONTAL BOUNDARY IS RUNNING NEAR LARNED TO DODGE CITY AND LIBERAL WITH SOME THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY. THIS FRONT WILL SLOWLY LIFT NORTHWARD INTO TONIGHT. MORE THUNDERSTORMS MAY FORM IN EASTERN COLORADO AND MOVE INTO WESTERN KANSAS LATER TONIGHT. AS CONVECTION MOVES ACROSS SOUTHWESTERN KANSAS LATE TONIGHT, THE FRONT IS FORECAST TO DROP SOUTH TOWARDS MORNING INTO OKLAHOMA AND STALL OUT. NUMEROUS THUNDERSTORMS ARE AGAIN FORECAST INTO FRIDAY WITH MOIST UPSLOPE FLOW NORTH OF THE FRONT. FOR TONIGHT, SOME THUNDERSTORMS COULD BE SEVERE WITH HAIL UP TO QUARTERS, POSSIBLY LARGER FAR WEST TOWARDS THE COLORADO BORDER. THE BOUNDARY LAYER SHEAR IS FAIRLY WEAK, HOWEVER THE MID TO UPPER LEVEL WINDS ARE STRONGER THAN YESTERDAY. STORMS TO THE SOUTH ACROSS TEXAS AND OKLAHOMA HAVE HELPED TO STABILIZE THE AIRMASS SOMEWHAT, SO NOT EXPECTING WIDESPREAD SEVERE STORMS. CAPES FORECAST FROM 1500 TO 2000 J/KG. WINDS WILL BECOME VARIABLE THEN EASTERLY AROUND 10 MPH TONIGHT. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 50S. SOME LOW STRATUS AND LIGHT FOG MAY ALSO DEVELOP ACROSS MUCH OF WESTERN KANSAS BY MORNING WITH THE MOIST UPSLOPE FLOW. FOR FRIDAY, UPSLOPE FLOW WILL CONTINUE WITH CLOUDY SKIES BECOMING PARTLY CLOUDY WITH THUNDERSTORMS AGAIN FORMING. FORECAST CAPES ARE AROUND 2000 J/KG BY AFTERNOON. DECENT SHEAR PROFILE IS IN PLACE WITH GOOD BACKING OF LOW LEVEL WINDS AND MID LEVELS AROUND 50KT. A BIG NEGATIVE FACTOR FOR SEVERE, IS THE AREA COULD BE CAPPED WITH LOTS OF CLOUDS FORECAST NORTH OF THE WARM FRONT. HIGHS WILL BE IN THE LOW TO MID 70S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 224 PM CDT THU MAY 7 2015 AN INTENSE SHORTWAVE TROUGH WILL PROGRESS FROM CENTRAL CALIFORNIA INTO EASTERN COLORADO BY SATURDAY AND THEN LIFT NORTHEASTWARD IN NEGATIVE TILT FASHION SATURDAY EVENING. AS THE SYSTEM APPROACHES, THE VERTICAL WIND SHEAR PROFILE WILL INCREASE DRAMATICALLY GIVEN SURFACE PRESSURE FALLS ON THE WESTERN HIGH PLAINS AND INCREASING MID TO HIGH LEVEL WINDS. THIS WILL LEAD TO GOOD CHANCES OF THUNDERSTORMS SATURDAY, SOME OF WHICH COULD BE SEVERE WITH VERY LARGE HAIL AND TORNADOES. THE DETAILS OF WHAT HAPPENS SATURDAY WILL DEPEND ON THE EVOLUTION OF STORM CLUSTERS ACROSS NORTH TEXAS AND OKLAHOMA FRIDAY NIGHT AND SATURDAY MORNING, WHICH WILL IMPACT WHETHER THE TRUE WARM SECTOR MAKES IT THIS FAR NORTH. GIVEN THAT VERY RICH MOISTURE CURRENTLY RESIDING OVER TEXAS SHOULD MAKE IT INTO SOUTH CENTRAL KANSAS INCLUDING PRATT, ST JOHN AND MEDICINE LODGE BY SATURDAY AFTERNOON, THIS IS WHERE THE BEST CHANCE OF HIGH-END SEVERE WEATHER MAY BE. HIGH TEMPERATURES SATURDAY WILL DEPEND ON HOW WIDESPREAD CONVECTION IS AND HOW MUCH CLEARING TAKES PLACE. AFTERNOON READINGS IN THE 70S OUTSIDE OF THUNDERSTORMS IS MOST LIKELY, WITH LOWS IN THE 50S AND 60S. AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES SATURDAY NIGHT, A STRONG COLD FRONT WILL PASS THROUGH WESTERN KANSAS LATE SATURDAY NIGHT AND EARLY SUNDAY. HIGHS ON SUNDAY AND MONDAY WILL ONLY BE IN THE 60S TO LOWER 70S AND 60S RESPECTIVELY. LOWS BY MONDAY MORNING WILL LIKELY BE IN THE LOWER TO MIDDLE 30S IN FAR WESTERN KANSAS. WITH SLIGHTLY WARMER READINGS FARTHER EAST. TUESDAY MORNING WILL BE CHILLY AS WELL AS SURFACE HIGH PRESSURE LINGERS. A WARMING TREND CAN BE EXPECTED BY MID TO LATE NEXT WEEK AS UPPER LEVEL HEIGHTS RISE ACROSS THE ROCKIES, ALONG WITH WEAK LEE TROUGHING THAT WILL REPLACE THE COOL SURFACE HIGH. LOW LEVEL MOISTURE WILL INCREASE AS WELL, SO ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY CANNOT BE RULED OUT STARTING WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1229 PM CDT THU MAY 7 2015 A WEAK FRONTAL BOUNDARY WILL BE NEAR DODGE CITY TO GARDEN CITY AND HAYS WITH VARIABLE WINDS BECOMING EASTERLY AND SOUTHEASTERLY LATE. A FEW THUNDERSTORMS ARE POSSIBLE ALONG THE BOUNDARY AFTER 22-00Z. SOME LOW STRATUS AND FOG WITH IFR CONDITIONS POSSIBLE AFTER 09Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 74 57 75 / 50 50 50 70 GCK 56 70 54 74 / 40 50 50 40 EHA 55 75 52 75 / 30 30 30 20 LBL 56 77 56 77 / 50 40 40 30 HYS 54 69 55 72 / 50 50 50 70 P28 61 77 60 76 / 60 50 60 70 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRUSE LONG TERM...FINCH AVIATION...KRUSE
Hazardous weather outlook, May 7, 12:37 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1237 PM CDT THU MAY 7 2015 KSZ030-031-043>046-061>066-074>081-084>090-081745- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1237 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED FLOODING RISK. ELEVATED SEVERE THUNDERSTORM RISK. SATURDAY... ELEVATED FLOODING RISK. SIGNIFICANT SEVERE THUNDERSTORM RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... NO HAZARDS. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO 06
In the hours before
Local storm report, May 7, 4:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 6 N IUKA 37.82N 98.73W
05/07/2015 E1.00 INCH PRATT KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 4:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
418 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 1 NW HANSTON 38.13N 99.72W
05/07/2015 E1.00 INCH HODGEMAN KS STORM CHASER
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 4:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
420 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 6 NNE COPELAND 37.61N 100.58W
05/07/2015 GRAY KS PUBLIC
MULTIPLE LANDSPOUTS REPORTED IN THIS AREA.
0401 PM TORNADO 7 NE COPELAND 37.62N 100.56W
05/07/2015 GRAY KS PUBLIC
MULTIPLE LANDSPOUTS REPORTED.
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 4:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 4 N DODGE CITY 37.81N 100.02W
05/07/2015 E1.75 INCH FORD KS STORM CHASER
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 5 ENE COPELAND 37.56N 100.54W
05/07/2015 GRAY KS EMERGENCY MNGR
POWER LINE DOWN ACROSS THE ROAD ON Z ROAD
AND BETWEEN 8 AND 9 ROAD. POSSIBLY CAUSED BY
LANDSPOUT.
&&
RBSpecial weather statement, May 7, 4:40 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 7 2015
KSZ064-077-078-072230-
HODGEMAN KS-FORD KS-GRAY KS-
440 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY COUNTIES
UNTIL 530 PM CDT...
AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF DODGE
CITY TO 3 MILES NORTHEAST OF CIMARRON...AND MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
HODGEMAN...NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY
COUNTIES.
LAT...LON 3800 10026 3800 10023 3802 10022 3804 9996
3784 10003 3781 10031
TIME...MOT...LOC 2140Z 219DEG 12KT 3791 10004 3785 10030
RUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:55 PM CDT | Special Weather Statement | DDC | Barber | 35 min |
| May 7, 1:50 PM CDT | Special Weather Statement | DDC | Pratt | 40 min |
| May 7, 2:30 PM CDT | Special Weather Statement | DDC | Stafford | 45 min |
| May 7, 3:04 PM CDT | Special Weather Statement | DDC | Pawnee | 41 min |
| May 7, 3:39 PM CDT | Special Weather Statement | DDC | Hodgeman | 51 min |
| May 7, 3:44 PM CDT | Special Weather Statement | DDC | Gray, Seward | 46 min |
| May 7, 3:51 PM CDT | Tornado Warning | DDC | Gray, Haskell | 24 min |
| May 7, 4:11 PM CDT | Tornado Warning | DDC | Gray, Haskell | 21 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 51 min |
| May 7, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| May 7, 5:01 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 44 min |
| May 7, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 38 min |
| May 7, 5:29 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 19 min |
| May 7, 5:47 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 58 min |
| May 7, 5:59 PM CDT | Tornado Warning | DDC | Morton | 32 min |
| May 7, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 56 min |
| May 7, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.